I recently started taking Lexapro for anxiety issues I randomly got while everything in my life was good. The first 2 1/2 weeks were fine, I felt great like my old self then all off a sudden I’m back to where I started. So I’m upping the dosage from 10mg to 20mg what should I expect?
Hello! You may experience some side effects, especially increased anxiety, for a short while until your metabolism adjusts to the new dosage but they are generally mild.
Don't expect instant results... this type of medication takes time to become fully effective:
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Escitalopram (Lexapro) | NAMI: National Alliance on Mental Illness"
You may continue to feel some ups and downs for a few weeks but if you stay positive you should see daily improvements. Hang in there... you're making progress!
Best regards, Wild Cat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.